# SDR GLBA20100802J

- Difficulty date: August 2, 2010
- Submitted: August 5, 2010
- Operation: Air carrier
- Aircraft: N210GL
- Make and model: Beech 1900D
- Aircraft serial: UE210
- Aircraft time: 29,236 hours, 35,956 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 531
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED ROUTINE INSPECTION A CRACK WAS FOUND AT THE AFT CARGO BAY FLOORBOARD FORWARD SUPPORT BULKHEAD AT F.S. 531.0 LH SIDE WHERE IT ATTACHES TO THE FRAME, 13/16" IN LENGTH. MAINTENANCE REPAIRED THE AFFECTED AREA AND PERFORMED ALL REQUIRED RII INSPECTIONS I.A.W. EO 10-1900-53-048. MATERIALS UTILIZED ARE INCLUDED IN THE ENGINEERING ORDER.  MAJOR REPAIR.
